RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 273–276 (Mi dan10023)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

Complete integrability of some geodesic flows and integrable systems with noncommuting integrals

A. V. Brailov

Lomonosov Moscow State University

Full text: PDF file (639 kB)

Bibliographic databases:

UDC: 517.9
Presented: С. П. Новиков
Received: 21.11.1982

Citation: A. V. Brailov, “Complete integrability of some geodesic flows and integrable systems with noncommuting integrals”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 273–276

Citation in format AMSBIB
\Bibitem{Bra83}
\by A.~V.~Brailov
\paper Complete integrability of some geodesic flows and integrable
systems with noncommuting integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/dan10023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0718186}
\zmath{https://zbmath.org/?q=an:0539.58015}


Linking options:
  • http://mi.mathnet.ru/eng/dan10023
  • http://mi.mathnet.ru/eng/dan/v271/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Integrable cases of the dynamics of a rigid body, and integrable systems on the spheres $S^n$”, Math. USSR-Izv., 27:2 (1986), 203–218  mathnet  crossref  mathscinet  zmath
    2. A. T. Fomenko, H. Zieschang, “On typical topological properties of integrable Hamiltonian systems”, Math. USSR-Izv., 32:2 (1989), 385–412  mathnet  crossref  mathscinet  zmath
    3. A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Math. USSR-Izv., 38:1 (1992), 69–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction”, Theoret. and Math. Phys., 106:1 (1996), 1–10  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Ya. V. Lisitsyn, A. V. Shapovalov, “Integrable $N$-dimensional systems on the Hopf algebra and $q$-deformations”, Theoret. and Math. Phys., 124:3 (2000), 1172–1186  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Sb. Math., 192:7 (2001), 951–968  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. V. Kozlov, “Rasshirennyi metod Gamiltona–Yakobi”, Nelineinaya dinam., 8:3 (2012), 549–568  mathnet
    8. V. V. Kozlov, “Zamechaniya ob integriruemykh sistemakh”, Nelineinaya dinam., 9:3 (2013), 459–478  mathnet
  • Number of views:
    This page:32
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019